# SDR SWIA2021080560108

- Difficulty date: May 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT DECK SEAT TRACK RBL26 HAS PERPENDICULAR GROVES DOWN THE LENGTH OF THE TRACK INCLUDING ON THE STEEL STRAP.     (C-CHECK RO 8/1/2021)    REMOVED DAMAGE FROM FLIGHT DECK SEAT TRACK RBL26 DOWN THE LENGTH OF THE TRACK INCLUDING ON THE STEEL STRAP REF CRJ 200 SRM 53-11-49.  EVALUATED BLENDED AREA FOUND TO BE OUT OF LIMITS DUE TO THE FACT MOVE THEM 30% OF MEMBER DAMAGED REF CRJ 200 SRM 53-11-49.  REPLACED FLIGHT SEAT TRACK RBL26 SEE CAMP 22429290 JOB 27770105 OP 5903 FOR REPLACEMENT
